# SDR COMA9810141

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12005805003
- Condition: Corroded
- Location: Fuselage
- Part time: 17,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT MAINTENANCE, CORROSION WAS FOUND ON THE FUSELAGE FORWARD CABIN FLOOR SUPPORT STRUCTURE CENTER BUTT STRAP.  THE BUTT-STRAP WAS REPLACED PER SRM STANDARD PRACTICES.
